# SDR QXEA2014012700082

- Difficulty date: January 28, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 4,269 hours, 4,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: SAM22224
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY EQUIPMENT COMPARTMENT LATCH UNDER REAR F/A SEAT WONT STAY LATCHED.  R & R LATCH ASSY.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
